A proximal point algorithm converging strongly to a minimizer of a convex function
المؤلف | Uddin, Izhar |
المؤلف | Garodia, Chanchal |
المؤلف | Khan, Safeer Hussain |
تاريخ الإتاحة | 2025-03-06T08:50:30Z |
تاريخ النشر | 2020 |
اسم المنشور | Jordan Journal of Mathematics and Statistics |
المصدر | Scopus |
المعرّف | https://journals.yu.edu.jo/jjms/Issues/Vol13No42020PDF/11.html |
الرقم المعياري الدولي للكتاب | 20757905 |
الملخص | In this paper, we obtain a new modified proximal point algorithm in the setting of CAT(0) spaces and establish some strong convergence results of the proposed algorithm. In process, several relevant results of the existing literature are generalized and improved. |
راعي المشروع | The authors are grateful to University Grants Commission, India for providing financial assistance in the form of the BSR Start-Up Research Grant and Junior Research Fellowship. Also, authors are grateful to anonymes referees for their critical suggestions. |
اللغة | en |
الناشر | Yarmouk University |
الموضوع | Convex minimization problem Resolvent identity |
النوع | Article |
الصفحات | 659-685 |
رقم العدد | 4 |
رقم المجلد | 13 |
الملفات في هذه التسجيلة
هذه التسجيلة تظهر في المجموعات التالية
-
الرياضيات والإحصاء والفيزياء [781 items ]